# SDR SWAA2022021153912

- Difficulty date: March 10, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 48,496 hours, 28,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CORNER SCUFF PLATE CRACKED / REPAIR ACCOMPLISHED ON B/S 37212-1000-0001 IAW EA 1-A53-2076 REV 11 (FWD CORNER SCUFF PLATE FOR AFT CARGO - WELDED)
